# SDR DALA2020021091032

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN OVER BEAM # 5 STA 750 AT MID CARGO COMPARTMENT DOOR (PTAS) OUTER PAN OVER BEAM # 5 STA 750 AT MID CARGO COMPARTMENT DOOR WAS REPAIRED PER MD-90 SRM VOL. I 52-30- 02 PAR. 6 FIG. 4 (1481765)
